MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171072070
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1- initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k103751, k110122, k141521.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula (avf).A 7.0 x 200, 75cm mustang balloon catheter was selected for use.During the percutaneous transluminal angioplasty (pta) procedure, the balloon burst while blowing it inside the patient's body.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated.D2b - pro code (product code): fge, lit.E1- initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k103751, k110122, k141521.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula (avf).A 7.0 x 200, 75cm mustang balloon catheter was selected for use.During the percutaneous transluminal angioplasty (pta) procedure, the balloon burst while blowing it inside the patient's body.The procedure was completed with another of same device.There were no patient complications as a result of this event.It was further reported that the lesion details are 60% to 70% stenosed and moderately tortuous.During the second inflation at 10 atmospheres for 30 seconds, the balloon ruptured.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.E1: initial reporter phone: (b)(6).G4: premarket / 510(k) #: k103751, k110122, k141521.Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A partial balloon circumferential tear was identified located approximately 60mm distal from the proximal balloon markerband.From the partial circumferential tear, the balloon was also torn longitudinally for approximately 40mm distally.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23393935
Report Number2124215-2025-76888
Device Sequence Number9871826
Product Code FGE
UDI-Device Identifier08714729794189
UDI-Public(01)08714729794189(17)280708(10)36923878
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171072070
Device Catalogue NumberH74939171072070
Device Lot Number0036923878
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/25/2025
12/16/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/16/2025
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale